# SDR MWEA95342

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 13621225
- Condition: Low Preasure
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE TAIL EVACUATION SLIDE PRESSURE WAS FOUND LOW, 2400 PSI.  MAINTENANCE REMOVED AND REPLACED TAIL EVACUATION SLIDE IAW DC9 MM, RETURNED A/C TO SERVICE.
